# SDR CALA2013080590170

- Difficulty date: August 4, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 40,046 hours, 16,440 cycles
- Engine: Iae V2522A5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Liner
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.5 INCH AREA OF ACCOUSTIC MATERIAL IN NR 2 ENGINE NACELLE, MISSING.  ATTRITION LINER AT 6 O'CLOCK POSITION HAS A 1.5" X BY 1.750" PIECE MISSING FROM NR 2 ENG.  REPAIR MUST BE ACP WITHIN 20 CYCLES MT 72-017.
